# SDR 20010508CW005

- Difficulty date: April 12, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Unapproved Part
- Location: Fan
- Component: Fan, Dynair
- Component part number: C209690C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR ASSEMBLY IS NOT A DYNAMIC AIR ENGINEERING PART.   MOTOR ASSEMBLY DOES NOT MEET DAE DRAWING AND OVERHAUL MANUAL REQUIREMENTS.
